Direct method comparing efficient and non-efficient payoffs in differential games

e-Archivo Repository

Show simple item record

dc.contributor.author Rincón-Zapatero, Juan Pablo
dc.contributor.author Martín-Herrán, G.
dc.date.accessioned 2012-10-04T11:07:17Z
dc.date.available 2012-10-04T11:07:17Z
dc.date.issued 2003
dc.identifier.bibliographicCitation Journal of Optimization Theory and Applications. 2003, vol. 119, nº 2, p. 395-405
dc.identifier.issn 0022-3239
dc.identifier.uri http://hdl.handle.net/10016/5567
dc.description The original publication is available at www.springerlink.com
dc.description.abstract In this note, we present a method that allows us to decide when a Markov-perfect Nash equilibrium is not Pareto optimum, without the explicit knowledge of the respective solutions. For that purpose, we establish a sufficient condition in terms of an algebraic inequality where the gradient of the value functions of the cooperative and noncooperative games as well as the state and control variables are involved.
dc.description.sponsorship The first author acknowledges financial support from Junta de Castilla y León Project VA 108 01 and Dirección General de Investigación Project BFM2002–00425. The second author acknowledges financial support from JCYL Project VA051 03 and MCYT Project BEC2002-0236, cofinanced by FEDER funds.
dc.format.mimetype application/pdf
dc.format.mimetype text/plain
dc.language.iso eng
dc.publisher Springer
dc.rights © Plenum
dc.subject.other Differential games
dc.subject.other Markov-perfect Nash equilibrium
dc.subject.other Pareto optimum
dc.subject.other Hamilton-Jacobi-Bellman equations
dc.title Direct method comparing efficient and non-efficient payoffs in differential games
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1023/B:JOTA.0000005453.96575.2a
dc.subject.eciencia Economía
dc.identifier.doi 10.1023/B:JOTA.0000005453.96575.2a
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 395
dc.identifier.publicationissue 2
dc.identifier.publicationlastpage 405
dc.identifier.publicationtitle Journal of Optimization Theory and Applications
dc.identifier.publicationvolume 119
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record